MAUDE Adverse Event Report: VYAIRE MEDICAL ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that circuit has a loose connection between the elbow and came apart during surgery.The size of the circuit is smaller from than it should be.Anesthesia disconnection was quickly recognized and the circuit was reconnected.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: the customer did not return the physical sample for the investigation; however, customer sent a picture for the investigation.In the picture sent by the customer we can observe the part number r5600eb and the filter part number r557056200 both used for the manufacture of the fg b1754xt4, no defect is found on the picture provided.The device history record were reviewed and no issues were found.For that reason the reported defect was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16268676
Report Number8030673-2023-00295
Device Sequence Number6992768
Product Code CAI
UDI-Device Identifier10190752124103
UDI-Public(01)10190752124103(10)0004221591
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Device Catalogue NumberB1754XT4
Device Lot Number0004221591
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown